Option+ Extra Strength Cold Medication Daytime Relief Daytime 24 Caplets
Pharmacy For Life

Option+ Extra Strength Cold Medication Daytime Relief Daytime 24 Caplets

Regular price $9.99 $0.00

Contains Acetaminophen. 

Relieves headache, fever, minor aches and pains, dry cough, nasal congestion. Non-Drowsy.

Directions: Adults and children12 years and older: take 1 caplet every 4 to 6 hours. If no relief, take 2 caplets at next dose. Do not take more than 8 caplets in 24 hours. Do not take more than directed (see liver warnings) not a standard dosage unit. Use only on the advice of a doctor.

Active Ingredients: Acetaminophen 500mg, Dextromethorphan hydrobromide 15mg, Pseudoephedrine hydrochloride 30mg. 

Inactive Ingredients: Corn starch, crospovidone, FD&C Yellow No. 5, iron oxide yellow, magnesium stearate, microcrystalline cellulose, natural and artificial flavors, polyethylene glycol, polyvinyl alcohol, povidone, propylene glycol, silicon dioxide, stearic acid talc, titanium dioxide, water. 

Warnings: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver Warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day.  Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.  Do Not Use: with any other drugs containing acetaminophen or pseudoephedrine, with other drugs containing diphenhydramine even those used on skin, if you are allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI. Ask a doctor or pharmacist before use if you have liver or kidney disease, glaucoma, difficulty urinating due to enlarged prostate, chronic lung disease, shortness of breath, heart or thyroid disease, high blood pressure, diabetes, persistent cough, cough with excess mucus, asthma, take blood thinning drug warfarin, sedatives, tranquillizers, are pregnant or breastfeeding.  When using this product drowsiness may occur, alcohol, sedatives, tranquillizers may increase drowsiness, avoid alcohol, do not drive or engage in activities requiring alertness, excitability may occur, especially in children. Stop use and ask a doctor if pain lasts more than 5 days, fever lasts more than 3 days, symptoms worsen or are accompanied by high fever (>38), you develop nervousness, dizziness or sleeplessness. Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away.  Quick medical attention is critical even if you do not notice any signs or symptoms.